| Catalog Number |
SSX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "cap con grade iii-iv" and "breast looks lower than the other".The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture grade iii-iv.
Event or Problem Description
Healthcare professional reported "cap con grade iii-iv" and "breast looks lower than the other".This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported "stab pull along adb incision", "developed a rash all over her body, chills, yeast infection", "breast looks lower than the other", "breast cap con grade iii-iv", capsulectomy, breast implant exchange.This record is for the right side.Device was explanted and it will be returned.
Additional Manufacturer Narrative
The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Additional reason for reoperation: infection.
Event or Problem Description
Healthcare professional reported "cap con grade iii-iv" and "breast looks lower than the other".Healthcare professional reported "stab pull along adb incision", "developed a rash all over her body, chills, yeast infection", "breast looks lower than the other", "breast cap con grade iii-iv", capsulectomy, breast implant exchange.This record is for the right side.Device was explanted and it will be returned.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ allergic reaction/ hypersensitivity - non-implantation site: unable to observe through visual inspection as it is a physiological phenomenon.¿ pain: unable to observe through visual inspection as it is a physiological phenomenon.¿ infection (early onset): unable to observe through visual inspection as it is a physiological phenomenon.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation, creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.